# SDR HALA2010041500158

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,366 hours, 17,355 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Unknown
- Location: Apu
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TOOK 2 ATTEMPTS TO START APU ON GROUND.  REPLACED OIL FILTER PER 49-27-03, NO LEAKS NOTED.
